Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007 (2007), Article ID 12741, 26 pages
Research Article

Incompressible Turbulent Flow Simulation Using the κ-ɛ Model and Upwind Schemes

1Departamento de Matemática Aplicada e Estatística, Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo (USP), São Carlos, SP Caixa Postal 668, CEP 13560-970, Brazil
2Departamento de Engenharia Mecânica, Escola de Engenharia de São Carlos, Universidade de São Paulo (USP), São Carlos, SP Caixa Postal 359, CEP 13566-590, Brazil

Received 30 November 2006; Accepted 25 March 2007

Academic Editor: José Manoel Balthazar

Copyright © 2007 V. G. Ferreira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. G. Ferreira, A. C. Brandi, F. A. Kurokawa, P. Seleghim Jr., A. Castelo, and J. A. Cuminato, “Incompressible Turbulent Flow Simulation Using the - Model and Upwind Schemes,” Mathematical Problems in Engineering, vol. 2007, Article ID 12741, 26 pages, 2007. doi:10.1155/2007/12741